DOI 10.2169/internalmedicine.2436-23
Glomerular Microangiopathy-like Nephropathy Caused by Hyperthyroidism.
Аннотация
A 49-year-old Japanese woman was admitted to our hospital with weight loss of 15 kg, nephrotic-range proteinuria (4.5 g/g.Cre), and hematuria over a 6-month period. She had received two doses of the coronavirus disease 2019 (COVID-19) vaccine one year before the onset of the disease, after which the estimated glomerular filtration rate increased. Laboratory tests and other tests led to a diagnosis of hyperthyroidism, and a kidney biopsy showed thrombotic microangiopathy-like glomerular microangiopathy comprising mainly glomerular endothelial cell damage. Thiamazole (30 mg) was started for the hyperthyroidism. Three months later, the thyroid function normalized, and two months later, the proteinuria and hematuria disappeared, suggesting that COVID-19 vaccination and these events were related.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.